# SDR DLM88981292

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401
- Condition: Dented
- Location: Bs 225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE FUSELAGE SKIN JUST AFT OF THE L1 DOOR OPENING AT APPROX FS 225, BETWEEN LONGERONS 17L AND 18L. REPAIRED PER ERA 331827-14.
